CSpace  > 系统科学研究所
BLOW-UP SOLUTION OF NONLINEAR REACTION-DIFFUSION EQUATIONS UNDER BOUNDARY FEEDBACK
Ding, J.1,2; Guo, B. -Z.1,2,3
2011-04-01
Source PublicationJOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
ISSN1079-2724
Volume17Issue:2Pages:273-290
AbstractIn this paper, we study a class of nonlinear reaction-diffusion equations with Neumann boundary control. Some sufficient conditions under which the system admits a unique global solution are given. A time-dependent gain nonlinear proportional boundary feedback control is designed to make the closed-loop system blow-up in a finite time. Finally, some concrete examples are presented to illustrate the applications.
KeywordReaction-diffusion equation boundary control global solution blow-up solution
DOI10.1007/s10883-011-9119-y
Language英语
Funding ProjectNational Natural Science Foundation of China[61074048] ; National Natural Science Foundation of China[60974032] ; Natural Science Foundation of Shanxi Province[2006011001] ; Foundation of Shanxi Province for Overseas Returned Scholars ; National Basic Research Program of China[2011CB808002] ; National Research Foundation of South Africa
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000292916100006
PublisherSPRINGER/PLENUM PUBLISHERS
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12994
Collection系统科学研究所
Affiliation1.Shanxi Univ, Sch Math Sci, Taiyuan, Peoples R China
2.Univ Witwatersrand, Sch Computat & Appl Math, ZA-2050 Johannesburg, South Africa
3.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Ding, J.,Guo, B. -Z.. BLOW-UP SOLUTION OF NONLINEAR REACTION-DIFFUSION EQUATIONS UNDER BOUNDARY FEEDBACK[J]. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS,2011,17(2):273-290.
APA Ding, J.,&Guo, B. -Z..(2011).BLOW-UP SOLUTION OF NONLINEAR REACTION-DIFFUSION EQUATIONS UNDER BOUNDARY FEEDBACK.JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS,17(2),273-290.
MLA Ding, J.,et al."BLOW-UP SOLUTION OF NONLINEAR REACTION-DIFFUSION EQUATIONS UNDER BOUNDARY FEEDBACK".JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS 17.2(2011):273-290.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, J.]'s Articles
[Guo, B. -Z.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, J.]'s Articles
[Guo, B. -Z.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, J.]'s Articles
[Guo, B. -Z.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.